# SDR AALA201905199021

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 22,534 hours, 2,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR, NO SMOKE DETECTED BUT SIGNAL. MAINTENANCE ACCOMPLISHED MM 26-14-40 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
